# SDR UALA2013042302821

- Difficulty date: April 22, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,716 hours, 13,658 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121A
- Part serial: B0518
- Condition: Leaking
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT TRUCK OUTER AFT WHEEL ASSEMBLY LEAKING FLUID. NR 4 AFT BRAKE LEAKING ONE DRIP PER MINUTE.  NO LEAK WITH PRESSURE OFF.   REPLACED BRAKE AS PER AMM 32-41-08 P603.
